# SDR A6WA201240181

- Difficulty date: January 13, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 25,373 hours, 23,409 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP INBD ROLLER IS WORN AND ROLLER GUIDE FITTING HAS MINOR CHAFING.  R & R RT OTBD FLAP INBD ROLLER IAW SRM 51-41-01.  FOUND CHAFE AT ROLLER GUIDE FITTING TO BE WITHIN ALLOWABLE LIMITS.  REPAIRED FITTING IAW REO 601R-57-51-143 AND 601R-51-53-912.
